# SDR GTIA2016021901470

- Difficulty date: February 19, 2016
- Submitted: February 23, 2016
- Operation: Air carrier
- Aircraft: N616NK
- Make and model: Airbus A320-232
- Aircraft time: 13,556 hours, 6,058 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Liner
- Condition: Out Of Position
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GATE AGENTS HAVING DIFFICULTY OPENING L1 DOOR.  REPOSITIONED LINER PANEL AT TOP OF DOOR AMM 25-23-46 AND DOOR OPS CHECK OK AMM 52-11-00.
